# SDR 96ZZZX3857

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1129
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 41,209 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON RIA, FLT 711A, MIA/YQX - DURING CLIMB-OUT, NR 2 ENGINE EXPERIENCED HIGH AVM ON BOTH CHANNELS (AVM FOLLOWED THROTTLE).  ACFT RETURNED TO MIA.  ON GROUND, MAINTENANCE FOUND METAL IN CHIP DETECTORS.  ENGINE REPLACED, ACFT RELEASED INTO SERVICE.  (X)
